Ask an expert
Question

18 Feb 2003

Water Retention
Hi!

I am retaining water and suffer with swollen hands and feet all of a sudden, and I sweat like a horse! It started about 2 weeks ago. I do not use the Pil, but I have been taking Efexor for about 5 months. I take daily vitamins etc.

I suffered bronchitis towards the end of December, but that seems to have cleared up.

I also need to sleep a minimum of 8 hours a night, otherwise I really struggle to get out of bed the next day, and I'm moody as hell.

I had my hormone levels checked about 9 months ago, all was well at the time.

What could be wrong?
Answer 287 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Cm, there are a couple of reasons for this and the most dangerous ones are heart, liver and kidney problems. They’re definitely not the most common ones, but you should see your doctor none the less. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17851 votes
Vote